American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20J05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 80 found      Go to page: 1 2 3

[1] Markus Linckelmann. On equivalences for cohomological Mackey functors. Represent. Theory 20 (2016) 162-171.
Abstract, references, and article information   
View Article: PDF

[2] Daniela Anca Măcinic, Ştefan Papadima, Clement Radu Popescu and Alexander I. Suciu. Flat connections and resonance varieties: From rank one to higher ranks. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Ian Hambleton and Ergün Yalçın. Group actions on spheres with rank one isotropy. Trans. Amer. Math. Soc. 368 (2016) 5951-5977.
Abstract, references, and article information   
View Article: PDF

[4] Peter Kropholler and Karl Lorensen. The cohomology of virtually torsion-free solvable groups of finite rank. Trans. Amer. Math. Soc. 367 (2015) 6441-6459.
Abstract, references, and article information   
View Article: PDF

[5] Hanfeng Li, Jesse Peterson and Klaus Schmidt. Ergodicity of principal algebraic group actions. Contemporary Mathematics 631 (2015) 201-210.
Book volume table of contents   
View Article: PDF

[6] Ioannis Emmanouil and Olympia Talelli. Finiteness criteria in Gorenstein homological algebra. Trans. Amer. Math. Soc. 366 (2014) 6329-6351.
Abstract, references, and article information   
View Article: PDF

[7] Olympia Talelli. On the Gorenstein and cohomological dimension of groups. Proc. Amer. Math. Soc. 142 (2014) 1175-1180.
Abstract, references, and article information   
View Article: PDF

[8] Paul Broussous. A geometric construction of types for the smooth representations of PGL(2) over a local field. Represent. Theory 17 (2013) 508-523.
Abstract, references, and article information   
View Article: PDF

[9] Martin G. Fluch and Brita E. A. Nucinkis. On the classifying space for the family of virtually cyclic subgroups for elementary amenable groups. Proc. Amer. Math. Soc. 141 (2013) 3755-3769.
Abstract, references, and article information   
View Article: PDF

[10] S. A. Evdokimov and I. N. Ponomarenko. Schurity of $S$-rings over a cyclic group and generalized wreath product of permutation groups. St. Petersburg Math. J. 24 (2013) 431-460.
Abstract, references, and article information   
View Article: PDF

[11] Danny Calegari and Alden Walker. Integer hulls of linear polyhedra and scl in families. Trans. Amer. Math. Soc. 365 (2013) 5085-5102.
Abstract, references, and article information   
View Article: PDF

[12] Conchita Martínez-Pérez. Subgroup posets, Bredon cohomology and equivariant Euler characteristics. Trans. Amer. Math. Soc. 365 (2013) 4351-4370.
Abstract, references, and article information   
View Article: PDF

[13] Theo Bühler. On the algebraic foundations of bounded cohomology. Memoirs of the AMS 214 (2011) MR 2867320.
Book volume table of contents   

[14] Makoto Matsumoto. Difference between Galois representations in automorphism and outer-automorphism groups of a fundamental group. Proc. Amer. Math. Soc. 139 (2011) 1215-1220. MR 2748415.
Abstract, references, and article information   
View Article: PDF

[15] Marianne Johnson and Ralph Stöhr. Free central extensions of groups and modular Lie powers of relation modules. Proc. Amer. Math. Soc. 138 (2010) 3807-3814. MR 2679603.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Stefan Papadima and Alexander I. Suciu. The spectral sequence of an equivariant chain complex and homology with local coefficients. Trans. Amer. Math. Soc. 362 (2010) 2685-2721. MR 2584616.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Masaki Kameko and Nobuaki Yagita. Chern subrings. Proc. Amer. Math. Soc. 138 (2010) 367-373. MR 2550202.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Lutz Strüngmann. On endomorphism rings of $B_1$-groups that are not $B_2$-groups. Proc. Amer. Math. Soc. 137 (2009) 3657-3668. MR 2529872.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Danny Calegari. Stable commutator length is rational in free groups. J. Amer. Math. Soc. 22 (2009) 941-961. MR 2525776.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Graham Hope and Ulrike Tillmann. On the Farrell cohomology of the mapping class group of non-orientable surfaces. Proc. Amer. Math. Soc. 137 (2009) 393-400. MR 2439465.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] E. Kirkman, J. Kuzmanovich and J. J. Zhang. Rigidity of graded regular algebras. Trans. Amer. Math. Soc. 360 (2008) 6331-6369. MR 2434290.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Jonathan Pakianathan and Ergün Yalçin. Quadratic maps and Bockstein closed group extensions. Trans. Amer. Math. Soc. 359 (2007) 6079-6110. MR 2336317.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Apostolos Beligiannis and Idun Reiten. Homological and homotopical aspects of torsion theories. Memoirs of the AMS 188 (2007) MR 2327478.
Book volume table of contents   

[24] Ramón J. Flores and Brita E. A. Nucinkis. On Bredon homology of elementary amenable groups. Proc. Amer. Math. Soc. 135 (2007) 5-11. MR 2280168.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Bob Oliver. Equivalences of classifying spaces completed at the prime two. Memoirs of the AMS 180 (2006) MR 2203209.
Book volume table of contents   

[26] Yuming Liu and Changchang Xi. Construction of stable equivalences of Morita type for finite-dimensional algebras I. Trans. Amer. Math. Soc. 358 (2006) 2537-2560. MR 2204043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Daniel S. Farley. Homological and finiteness properties of picture groups. Trans. Amer. Math. Soc. 357 (2005) 3567-3584. MR 2146639.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Fernando Muro. Suspensions of crossed and quadratic complexes, co-H-structures and applications. Trans. Amer. Math. Soc. 357 (2005) 3623-3653. MR 2146642.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Marian F. Anton. An elementary invariant problem and general linear group cohomology restricted to the diagonal subgroup. Trans. Amer. Math. Soc. 355 (2003) 2327-2340. MR 1973992.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] R. R. Bruner and J. P. C. Greenlees. The connective $K$-theory of finite groups. Memoirs of the AMS 165 (2003) MR 1997161.
Book volume table of contents   


Results: 1 to 30 of 80 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia